## **PSYRIS 2006**

SOUTHLANDS HOSPITAL, SHOREHAM-BY-SEA, SUSSEX, BN43 6TQ FRIDAY 13-OCT-06

## **Programme**

09h30	Registration and coffee
10h00	Patient, Carer and Staff Experience of a Hospital-Based Stroke Unit – Reg Morris, Bristol Clinical Psychology Training Programme
10h30	Comparison of rates of low mood in Four European Rehabilitation Centres – <b>Nadina Lincoln</b> , <b>University of Nottingham</b>
11h00	Tea break (30 minutes)
11h30	Mood Assessment Care Pathways – Sue Field, Leeds Teaching Hospital Trust
12h00	Screening for Depression after Stroke in Older People – Anna Healey, University of Surrey
12h30	LUNCH BREAK (60 minutes)
13h30	New Methods for Assessing Mood when Patients have Severe Brain Injury - Frances Clegg, Regional Rehabilitation Unit, Northwick Park Hospital
14h00	Screening for Cognitive and Mood Impairment in Acute Stroke Patients - Penny Bunton, University of Liverpool
14h30	Cognitive Screening Following Stroke: Sensitivity and Specificity of the Weigl Colour Form Sorting Test – Caroline Taylor, Department of Geriatric Medicine, Cardiff University
15h00	Tea break (15 minutes)
15h15	Behaviour Therapy for Low Mood in Aphasic Stroke Patients – Shirley Thomas, Division of Rehabilitation & Ageing University of Nottingham
15h45	Closing Comments: Arrangements for PSYRIS 2007